MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3009
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6): 204-70-00 - tibial stem ext.Screw.(b)(6): 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6): 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t.(b)(6): 02-020-11-0330 - truliant ps cem fem ps cem right sz 3.(b)(6): 200-02-35 - three peg patella 35mm.
 
Event or Problem Description
As reported, approximately 3 years post op initial right tka, this 67 y/o female patient was revised.Patient had recalled liner and loose femur.Surgeon replaced femur and poly.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18265788
Report Number1038671-2023-02907
Device Sequence Number20808318
Product Code JWH
UDI-Device Identifier10885862304254
UDI-Public10885862304254
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age67 YR
Patient SexFemale